MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY2 IMPLANT 5.2MMD X 16MMD; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY2 IMPLANT 5.2MMD X 16MMD; DENTAL IMPLANT
Model Number 835216
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint no.(b)(4), legacy 2 implant 5.2mm was too large and fractured the buccal plate during a procedure.Implant was removed the same day.This was likely caused by an undersized osteotomy or incorrect sized implant.

Brand Name
LEGACY2 IMPLANT 5.2MMD X 16MMD
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7351464
Report Number3001617766-2018-00049
Device Sequence Number39535
Product Code DZE
UDI-Device Identifier10841307101864
UDI-Public10841307101864
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/10/2019
Device Model Number835216
Device Catalogue Number835216
Device Lot Number58710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR